# SDR AALA202508195512

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737-8
- Aircraft serial: 68104
- Aircraft time: 6,308 hours, 2,357 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Part serial: 78YP5
- Condition: Failed
- Location: Wx Radar
- Part time: 6,267 hours, 2,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WEATHER RADAR FAILED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED WEATHER RADAR PROCESSOR. PER AMM 34-41-42, OPERATIONAL TEST GOOD, PER AMM 34-41-00.
